# SDR HNAA2024040800320

- Difficulty date: March 9, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,124 hours, 37,934 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Cracked
- Location: Frm 81 S2-3r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E026969 INSIDE OF 312AR ACCESS PANEL SHEAR CLIP HAS A POSSIBLE CRACK AT FR- 81 BETWEEN STGRS 2R-3R.  REMOVED AND REPLACED SHEAR CLIP INSIDE OF 312AR ACCESS PANEL AT FR- 81 BETWEEN STGRS 2R-3R IAW EMB 145 SRM 51-40-02
